An algorithm for computing multivariate isotonic regression

Syoichi Sasabuchi, Makoto Inutsuka, D. D.Sarath Kulatunga

    Research output: Contribution to journalArticlepeer-review

    21 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)551-560
    Number of pages10
    JournalHiroshima Mathematical Journal
    Issue number3
    Publication statusPublished - Jan 1 1992

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Algebra and Number Theory
    • Geometry and Topology

    Cite this